# SDR MASA200601589

- Difficulty date: June 12, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 5,785 hours, 5,898 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7290 IAD - RUDDER SYSTEM NR 1 AND NR 2 INOP.  MX RESET SYSTEM.  OP'S CHECK GOOD.
